Vol. 12, No. 10, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Heights of hypersurfaces in toric varieties

Roberto Gualdi

Vol. 12 (2018), No. 10, 2403–2443
Abstract

For a cycle of codimension 1 in a toric variety, its degree with respect to a nef toric divisor can be understood in terms of the mixed volume of the polytopes associated to the divisor and to the cycle. We prove here that an analogous combinatorial formula holds in the arithmetic setting: the global height of a 1-codimensional cycle with respect to a toric divisor equipped with a semipositive toric metric can be expressed in terms of mixed integrals of the v-adic roof functions associated to the metric and the Legendre–Fenchel dual of the v-adic Ronkin function of the Laurent polynomial of the cycle.

Keywords
toric variety, height of a variety, Ronkin function, Legendre–Fenchel duality, mixed integral
Mathematical Subject Classification 2010
Primary: 14M25
Secondary: 11G50, 14G40, 52A39
Milestones
Received: 14 November 2017
Revised: 16 July 2018
Accepted: 23 September 2018
Published: 1 February 2019
Authors
Roberto Gualdi
Institut de Mathématiques de Bordeaux
Université de Bordeaux
Talence
France